# SDR SWIA201126630

- Difficulty date: June 25, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 21,598 hours, 18,484 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD CRACKED ABOVE UPPER CARGO DOOR TRACK FITTING.  (C-CHECK)  REPAIR PER REO.
